# SDR DL72S001419

- Difficulty date: July 19, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- Aircraft time: 56,114 hours, 41,868 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MIDVISIT STRINGER 9L AT RIB NR 2 WAS FOUND TO BE CRACKED.  STOP DRILLED CRACK PER MM 55-30-0 PG 803.  BEGAN FAB DOUBLER PER MM 55-30-0, CHEM TREATED PER PS 900-2-4-1 NR 2 INSTALLED DOUBLER PER MM 55-30-0 FIG 803.
